Title

An infinite class of fibres in CURDs with block sizes two and three

Document Type

Article

Publication Date

12-1-2004

Abstract

Class-uniformly resolvable designs (CURDs) are introduced by Lamken et al. Discrete Math 92 (1991) 197-209. In Wevrick and Vanstone, J Combin Designs 4 (1996) 177-202, a classification scheme is developed based on the ratio a:b of pairs to triples. Asymptotic existence results are obtained when (a, b) = (1, 2n), n ≥, 1 and when (a, b) = (9, 2). The authors also obtain partial results on the existence of CURDs when (a, b) = (1, 2n), 1 ≤, n ≤, 5, (a, b) = (3, 6u ≥, 2), u ≥, 1 and when (a, b) 2 f(1, 1), (3, 1), (7, 2), (3, 4), (9, 2)g. In Danziger and Stevens, J Combin Designs 9 (2001), 79-99, the necessary and sufficient conditions for CURDs when (a, b) = (3, 1) are completely settled. In this article, we obtain a necessary and sufficient condition when (a, b) = (3m, 1) for all m >, 1. © 2003 Wiley Periodicals, Inc.

Publication Title

Journal of Combinatorial Designs

Share

COinS